# SDR 96ZZZX3625

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N269AJ
- Make and model: Israel 1124
- Aircraft serial: 276
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Intercostal
- Condition: Cracked
- Location: Latch Support
- Part time: 4,400 hours
- Component: F10A5B20202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT T/R SECONDARY BRACKET LATCH INTERCOSTAL CRACKED.
